# SDR DALA2016071505325

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,609 hours, 25,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE  BATTERY CHARGER AIW MM 33-51. OPS CHECKED GOOD. R & R THE BATTERY PACK IAW MM 33-51. OPS CHECKED GOOD. OK FOR SERVICE.
